# SDR A6WA201240037

- Difficulty date: November 30, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER CORE COWL OUTER SKIN CHAFED AT OTBD SIDE.  REPAIRED CHAFED AREAS ON RT UPER CORE COWL OUTER SKIN OTBD SIDE IAW REO 601R-71-12-4087, DATED 11/22/11.
